Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Research Group

Analysis

People working in Alanysis related problems

Members

Publications

# Title Authors Journal Year
1 Neumann eigenvalue problems on the exterior domains Anoop, T. V. and Biswas, Nirjan Nonlinear Anal.

Volume: 187 Page: 339-351 DOI:10.1016/j.na.2019.05.004

2019
2 On reverse Faber-Krahn inequalities T. V. Anoop and K. Ashok Kumar Journal of Mathematical Analysis and Applications

DOI:10.1016/j.jmaa.2019.123766

2019
3 On Approximate solution to the Inverse Quasi-variational Inequality Problem Soumitra Dey and V. Vetrivel Scientiae Mathematicae Japonicae

Volume: 81, no. 3 Page: 301 - 306

2018
4 Regular representations of completely bounded maps Bhat, B. V. Rajarama and Mallick, Nirupama and Sumesh, K. Pacific J. Math.

Volume: 289 Page: 257-286 DOI:10.2140/pjm.2017.289.257

2017
5 On a tensor-analogue of the Schur product Sumesh, K. and Sunder, V. S. Positivity

Volume: 20 Page: 621-624 DOI:10.1007/s11117-015-0377-x

2016
6 CP-H-extendable maps between Hilbert modules and CPH-semigroups Skeide, Michael and Sumesh, K. J. Math. Anal. Appl.

Volume: 414 Page: 886-913 DOI:10.1016/j.jmaa.2014.01.024

2014
7 Bures distance for completely positive maps Bhat, B. V. Rajarama and Sumesh, K. Infin. Dimens. Anal. Quantum Probab. Relat. Top.

Volume: 16 Page: 1350031, 22 DOI:10.1142/S0219025713500318

2013
8 Stinespring's theorem for maps on Hilbert C*-modules Bhat, B. V. Rajarama and Ramesh, G. and Sumesh, K. J. Operator Theory

Volume: 68 Page: 173-178

2012
9 Compound negative binomial approximation to sums of random variables P Vellaisamy and N S Upadhye Probability and Mathematical Statistics

Volume: 29 Page: 205

2009